# SDR CALA2021052400712

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 69,076 hours, 24,518 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Bs 540 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 RBL 6.14 IS CRACKED. N/R 6205889 REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 RBL 6.16 I AW B737-700 SRM. 51-40.02 AND DWG 111A2000. DATA WAS TRANSCRIBED FROM N/R 6205889,
